MAUDE Adverse Event Report: COLLAGEN MATRIX, INC OssiMend Bioactive Moldable; BIOACTIVE MINERAL COLLAGEN COMPOSITE

COLLAGEN MATRIX, INC OssiMend Bioactive Moldable; BIOACTIVE MINERAL COLLAGEN COMPOSITE
Model Number MCCBA1006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 06/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Bioactive mineral collagen composite was used on patient for lumbar stenosis/laminectomy procedure on (b)(6) 2022.On (b)(6) 2022, patient returned to the er and reported that he had worsening back pain, leg pain, associated weakness, and was unable to urinate.Patient also reported having trouble standing, walking, and getting dressed the night prior to returning to the er.Intervention surgery was required to treat large hematoma at site of lumbar procedure.There was no additional information provided on patient status or patient outcome.
 
Additional Manufacturer Narrative
Qc testing was performed at the time of product release and produced results that met all acceptance criteria.

Brand Name
OssiMend Bioactive Moldable
Common Device Name
BIOACTIVE MINERAL COLLAGEN COMPOSITE
Manufacturer (Section D)
COLLAGEN MATRIX, INC
15 thornton rd
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC
15 thornton rd
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key15341391
Report Number2249852-2022-00031
Device Sequence Number4529282
Product Code MQV
UDI-Device Identifier00813954022932
UDI-Public00813954022932
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K182074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMCCBA1006
Device Catalogue NumberMCCBA1006
Device Lot NumberMCCBASAN22A2
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2022
Initial Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight79 KG